# SDR DHLA201000061

- Difficulty date: May 4, 2010
- Submitted: June 24, 2010
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 92,927 hours, 29,375 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 1 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 LT SPOILER PANEL DELAMINATED. R & R NR 1 LT SPOILER PANEL (REPAIRED CONDITION) IAW MM 27-61-1 PG 201-207. ADJUSTED GROUND SPOILER IAW MM 27-60-0, PG 509-510. REFER TO NR 218133 FOR OPS CHECK.
